# SDR SCNA2020031908040

- Difficulty date: February 8, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR  CUT OUT FRAME LOWER SIDE FWD IS CRACK.	REMOVED AND INSTALLED R1 DOOR FRAME IAW B737-800 SRM 51-40-02 STEP 4 AND 7.
